# SDR ASAA0540377

- Difficulty date: August 3, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Condition: Dented
- Location: Rt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - RT IB FORE FLAP DENT FOUND ON UPPER SURFACE AT WBL 107.  REPAIRED DENT IAW SRM.  (K)
